# SDR AALA201903129020

- Difficulty date: March 2, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,701 hours, 29,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FRAME 16, STRINGER 9R.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11.
